ITP OpenIR  > 理论物理所科研产出  > SCI论文
Gu, JZ; Wu, XZ; Zhou, YZ; Zhao, EG; Gu, JZ , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
Chaotic motion of a nucleon in heavy nuclei with necked-in shape
Source PublicationCOMMUNICATIONS IN THEORETICAL PHYSICS
KeywordShell-structure Particle Dissipation Spectrum Physics Model
AbstractIn the framework of two-center shell model the nearest neighboring level spacing distribution and spectral rigidity of the nucleon in heavy nuclei are calculated when the shape parameters are changed systematically Two regions of shape parameter in which the chaotic motion of the nucleon occurs are found. It is shown that the chaotic motion appears not only in the heavy nuclei with oblate shapes but also in prolate ones with a considerable neck, which is quite different from the conclusions of Ref. [2]. Bohigas Giannoni Schmit conjecture is corroborated once again by the good quantum-classical correspondence of nucleonic regular (chaotic) motion. In addition, the present work suggests that nuclear dissipation is shape-dependent, strong dissipation is expected for medium or larger separations, and provides nuclear dissipation with a dynamical understanding.
1998
ISSN0253-6102
Volume30Issue:4Pages:551-556
Subject AreaPhysics
Indexed BySCI
Citation statistics
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/12216
Collection理论物理所科研产出_SCI论文
Corresponding AuthorGu, JZ , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
Recommended Citation
GB/T 7714
Gu, JZ,Wu, XZ,Zhou, YZ,et al. Chaotic motion of a nucleon in heavy nuclei with necked-in shape[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,1998,30(4):551-556.
APA Gu, JZ,Wu, XZ,Zhou, YZ,Zhao, EG,&Gu, JZ , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China..(1998).Chaotic motion of a nucleon in heavy nuclei with necked-in shape.COMMUNICATIONS IN THEORETICAL PHYSICS,30(4),551-556.
MLA Gu, JZ,et al."Chaotic motion of a nucleon in heavy nuclei with necked-in shape".COMMUNICATIONS IN THEORETICAL PHYSICS 30.4(1998):551-556.
Files in This Item:
File Name/Size DocType Version Access License
Chaotic Motion of a (374KB) 开放获取LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Gu, JZ]'s Articles
[Wu, XZ]'s Articles
[Zhou, YZ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Gu, JZ]'s Articles
[Wu, XZ]'s Articles
[Zhou, YZ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Gu, JZ]'s Articles
[Wu, XZ]'s Articles
[Zhou, YZ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.